I am having trouble with the patches sticking. I have changed soaps and tried a different brand. Please help this is my 5th week of stuggling with this issue and I'm afraid to start smoking again. I'm at the point where the frustration is not worth it anymore to try to quit.
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
Nicoderm CQ - I was using the #1 patch, because I was on the border of 1 &2. I got terrible... hadaches and was nauseous. The RN at my suport ...
1 answer • 11 Oct 2010
2 answers • 17 Mar 2011
Sometimes when i first put the patch on (21mg) or when I make sudden movements, I experience chest tightness for a short time.
1 answer • 6 May 2012
... flu-like symptoms
1 answer • 30 Jun 2012
I would like to know what will happen if my husband smokes e-cig with NicoDerm CQ. Also can the patches bring on a seizers or will it raise someone ...
1 answer • 26 Jun 2013